# SDR FDKA200802066

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,582 hours, 14,422 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6177 PNS.  BAG EXTINGUISH BOTTLE MESSAGE IN FLIGHT.  MX INSPECTED AND OPS GOOD.
